Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does tanning using a tanning bed cause soreness in the nipples?

Hi, My daughter is going to a new tanning salon and using a tanning bed. She has been going for about 2-3 weeks. She came to me just a bit ago and was saying that her nipple were hurting. They are very sore to the touch, clothes touching them hurts and there is dried up blood. Could this be from tanning? Or should she consult her family doctor?
Fri, 17 Aug 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Dear it may sun burn or actinic or solar keratosis or eczema .
Until examination is done it is difficult to say what it is. Please consult your dermatologist he will examine and treat you accordingly.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I used a tanning bed for the first time this week and I used the tanning lotion they recommended. I did not wear any clothing on my chest tho and now it feels as if one of my nipples burnt. It is red and swollen with some red dots around it. It is very painful if it rubs on anything but weirdly I get some relief if i put pressure on my breast. It also feels warm to the touch? What should i do?

doctor1 MD

Hi im 15. i weight 130. im a female i recently went to a tanning bed got severely burnt and my breasts got burnt very bdly also. now i see that my nipples havee gotton much larger the weight in them has forced them to droop. they come down feel very puffly and swollen. they are much bigger than they were. please help

doctor1 MD

Can I use a tanning bed while taking 100mcg of synthyroid ? (I am 16).